# SDR DALA2024041804527

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN DISBONDS WERE FOUND ON LH AFT MOVABLE VANE LOWER SKIN, 1) LENGTH 1.550IN AND WIDTH 1.125IN, 2) LENGTH 1.000IN AND WIDTH 0.850IN, 3) LENGTH 1.250IN AND WIDTH 0.850IN, 4) LENGTH 1.250IN AND WIDTH 1.250IN, 5) LENGTH 1.250IN AND WIDTH 1.250IN, 6) LENGTH 1.375IN AND WIDTH 1.125IN, AND 7) LENGTH 1.000IN AND WIDTH 1.000IN (IN REFERENCE MON/9542/0131674 JOB # 006-0001). SUMMARY OF NRC 00412: LH AFT MOVABLE VANE WAS REPAIRED PER PRI 616844-14 REV 1 AND ER/A 616844-14 REV ORIGINAL. ASSOCIATED ER/A 14-616844 ADDED FOR AC 9542. (LP #0295849)
